Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 135, Number 2

All articles in this issue are freely accessible.

Equilibrium point of Green’s function for the annulus and Eisenstein series
Ahmed Sebbar and Thérèse Falliero.
Proc. Amer. Math. Soc. 135 (2007), 313-328
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2255277
Complete intersections in toric ideals
Eduardo Cattani, Raymond Curran and Alicia Dickenstein.
Proc. Amer. Math. Soc. 135 (2007), 329-335
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2255278
Steinhaus tiling problem and integral quadratic forms
Wai Kiu Chan and R. Daniel Mauldin.
Proc. Amer. Math. Soc. 135 (2007), 337-342
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2255279
Globalizations of partial actions on nonunital rings
Michael Dokuchaev, Ángel Del Río and Juan Jacobo Simón.
Proc. Amer. Math. Soc. 135 (2007), 343-352
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2255280
Strict contractivity of the 2-Wasserstein distance for the porous medium equation by mass-centering
J. A. Carrillo, M. Di Francesco and G. Toscani.
Proc. Amer. Math. Soc. 135 (2007), 353-363
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2255281
Asymptotic behavior of solutions to semilinear elliptic equations with Hardy potential
Pigong Han.
Proc. Amer. Math. Soc. 135 (2007), 365-372
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2255282
The effect of noise on the Chafee-Infante equation: A nonlinear case study
Tomás Caraballo, Hans Crauel, José A. Langa and James C. Robinson.
Proc. Amer. Math. Soc. 135 (2007), 373-382
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2255283
On the absence of rapidly decaying solutions for parabolic operators whose coefficients are non-Lipschitz continuous in time
Daniele Del Santo and Martino Prizzi.
Proc. Amer. Math. Soc. 135 (2007), 383-391
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2255284
Complemented invariant subspaces and interpolation sequences
Evgueni Doubtsov.
Proc. Amer. Math. Soc. 135 (2007), 393-395
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2255285
Local Cauchy-Riemann embeddability of real hyperboloids into spheres
Jong-Won Oh.
Proc. Amer. Math. Soc. 135 (2007), 397-403
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2255286
When are Fredholm triples operator homotopic?
Dan Kucerovsky.
Proc. Amer. Math. Soc. 135 (2007), 405-415
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2255287
Fixed point theory for weakly inward Kakutani maps: The projective limit approach
Ravi P. Agarwal and Donal O'Regan.
Proc. Amer. Math. Soc. 135 (2007), 417-426
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2255288
Zero distribution of Müntz extremal polynomials in $L_{p}[ 0,1] $
D. S. Lubinsky and E. B. Saff.
Proc. Amer. Math. Soc. 135 (2007), 427-435
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2255289
A remark on Littlewood-Paley theory for the distorted Fourier transform
W. Schlag.
Proc. Amer. Math. Soc. 135 (2007), 437-451
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2255290
On subsymmetric bases in Fréchet spaces
Wieslaw Sliwa.
Proc. Amer. Math. Soc. 135 (2007), 453-460
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2255291
Spectrum of a compact weighted composition operator
Gajath Gunatillake.
Proc. Amer. Math. Soc. 135 (2007), 461-467
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2255292
On frames for countably generated Hilbert $C^{*}$-modules
Ljiljana Arambasic.
Proc. Amer. Math. Soc. 135 (2007), 469-478
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2255293
Calculation of Lefschetz and Nielsen numbers in hyperspaces for fractals and dynamical systems
J. Andres and M. Väth.
Proc. Amer. Math. Soc. 135 (2007), 479-487
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2255294
An obstruction for the mean curvature of a conformal immersion $S^{n}→\mathbb{R}^{n+1}$
Bernd Ammann, Emmanuel Humbert and Mohameden Ould Ahmedou.
Proc. Amer. Math. Soc. 135 (2007), 489-493
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2255295
Equivariant deformations of LeBrun’s self-dual metrics with torus action
Nobuhiro Honda.
Proc. Amer. Math. Soc. 135 (2007), 495-505
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2255296
Rigidity of surfaces whose geodesic flows preserve smooth foliations of codimension 1
José Barbosa Gomes and Rafael O. Ruggiero.
Proc. Amer. Math. Soc. 135 (2007), 507-515
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2255297
Isomorphism of Borel full groups
Benjamin D. Miller and Christian Rosendal.
Proc. Amer. Math. Soc. 135 (2007), 517-522
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2255298
Subordinating the killed process versus killing the subordinate process
Ping He and Jiangang Ying.
Proc. Amer. Math. Soc. 135 (2007), 523-529
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2255299
Regularity of solutions to stochastic Volterra equations with infinite delay
Anna Karczewska and Carlos Lizama.
Proc. Amer. Math. Soc. 135 (2007), 531-540
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2255300
A maximal $\mathbb{L}_{p}$-inequality for stationary sequences and its applications
Magda Peligrad, Sergey Utev and Wei Biao Wu.
Proc. Amer. Math. Soc. 135 (2007), 541-550
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2255301
Carrier and nerve theorems in the extension theory
Andrzej Nagórko.
Proc. Amer. Math. Soc. 135 (2007), 551-558
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2255302
Notes on braidzel surfaces for links
Takuji Nakamura.
Proc. Amer. Math. Soc. 135 (2007), 559-567
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2255303
Strong unique continuation for $m$-th powers of a Laplacian operator with singular coefficients
Ching-Lung Lin.
Proc. Amer. Math. Soc. 135 (2007), 569-578
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2255304
Whittaker models for $SL_{2}(F)$, $F$ a $p$-adic field
Roberto Johnson and José Pantoja.
Proc. Amer. Math. Soc. 135 (2007), 579-586
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2255305
Root closed function algebras on compacta of large dimension
N. Brodskiy, J. Dydak, A. Karasev and K. Kawamura.
Proc. Amer. Math. Soc. 135 (2007), 587-596
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2255306
Almost complex rigidity of the complex projective plane
Benjamin McKay.
Proc. Amer. Math. Soc. 135 (2007), 597-603
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2255307
Alexander polynomials of doubly primitive knots
Kazuhiro Ichihara, Toshio Saito and Masakazu Teragaito.
Proc. Amer. Math. Soc. 135 (2007), 605-615
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2255308